# SDR CA000118059

- Difficulty date: December 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 2140 · Heating System
- Part: Resistor
- Part number: RH502
- Condition: Cracked
- Location: Heater
- Part time: 3,856 hours
- Component: Electromech, EM6302
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CREW REPORTED REDUCED AIRFLOW THROUGH CABIN VENTS.  MAINTENANCE DISCOVERED FORWARD HEATER NOT WORKING.  BLOWER ASSY REMOVED (P/N EM630-2/114-380028-5) AND UPON INSPECTION, FOUND TO BE VERY STIFF TO ROTATE.  RESISTOR COVER REMOVED AND IT WAS DISCOVERED THE 2 RESISTORS HAD MOVED OUT FROM THEIR HEAT SINK (ONE BY 11.0 MM THE OTHER 5.4 MM).  ONE RESISTOR SHOWED SIGNS OF HEAT DAMAGE AS WELL AS BEING CRACKED AROUND ITS CIRCUMFERENCE.  FWD BLOWER REPLACED.  SUBMITTER SUGGESTS SETTING AN OVERHAUL TIME LIMIT ON BLOWER.
